# SDR AALA20161207004

- Difficulty date: December 7, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 47,893 hours, 13,503 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTING RIGHT SIDE ROW 18 IS INOPERATIVE.  SECURED LOOSE CONNECTOR IAW AMM 33-51-00.  OPERATIONAL CHECK GOOD.
